Dance Fitness After Work

Times: Monday 6pm – 7pm | Wednesday 6:30pm – 7.30pm | Saturday 9:30am – 10.30am

Teacher: Tanya

Hi-Impact. This workout includes warm up, followed by isolation exercises for all major muscle groups , 40 minutes of cardio , followed by 20 minutes of strength and resistance using bands, weights and floor work on mats and include a cool down.

Ballet

Times: Tuesday 12pm – 1pm

Teacher: Silver Swans Ballet

Low Impact. Silver Swans Ballet. We offer a beautiful 60min class where you can enjoy learning or revisiting the foundations of classical ballet technique. Enjoy expressing your artistic side through flowing ballet movements accompanied by beautiful classical music.

• Inclusive ballet classes tor every age, every size, every ability. No experience necessary.

• Fun, safe, & friendly environment Beneficial for both physical and mental health.

• Improve mobility, posture, balance, coordination, memory, energy levels, and make social connections.

Chair Dancing with Tanya

Times: Wednesday 9.30am – 10.30am

Teacher: Tanya

Low Impact. Chair Dancing is a fun full body low impact class. These classes will have everyone moving, stimulating their minds, and nourishing their soul. This class aims to assist in:

• Improving balance and coordination

• increasing energy levels

• Memory

• Stronger bones

• Reduces stress and tension

• Promotes better night’s sleep

• Encourages social interaction

And so much more….

Dancercise with Tanya

Times: Friday 10.45am – 11.45am

Teacher: Tanya

Intermediate. Do you like DANCING? Do you like EXERCISE? Why not come to a class that does BOTH in ONE! Dancercise is a full body and brain workout. Learning fun choreography to some great groovy tunes. It has a Variety of Benefits:

• Sharpens focus and concentration

• Better coordination

• lmproves Muscle, Strength, and Balance

• Improved Cardiovascular Health

• Memory

• Stronger bones

• Challenges the brain

And so much more….

Dancing for your Brain with Natalie

Times: Friday 8.45am – 9.45am

Teacher: Natalie

A hi-impact 60-minute different dance workout every week. The aim is to stimulate the brain to remember different dance movements each week while laughing and having fun.

Latin Moves with Luda

Times: Monday 12.30pm – 1.15pm

Teacher: Luda

Hi-Impact. An intermediate 45-minute aerobic fitness class with a warm-up, followed by isolation exercises for the major muscle groups, 30 minutes of aerobic dance and ending with a cool down.

Tap Dancing with Robina

Times: Tuesday Beginners 1pm – 2pm | Friday Intermediate 11am – 12pm

Teacher: Robina

Tap dance is an example of a non-partnered dance that is generally choreographed, with one or more participating dancers. A rhythmical tapping sound is attained by the dancer from the small metal plates on the dancer’s shoes. Our program caters for all levels from beginners upwards.

Choreo Fitness with Tanya

Times: Wednesday 10.30am – 11.30am

Teacher: Tanya

Intermediate. Choreo Fitness with Tanya is a full body and brain cardio workout. Learning fun choreography to some great groovy tunes. It has a Variety of Benefits:

• Sharpens focus and concentration

• Better coordination

• lmproves Muscle, Strength, and Balance

• Improved Cardiovascular Health

• Memory

• Stronger bones

• Challenges the brain

And so much more….